MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN COMPLETE KNEE SOLUTION; KNEE PROSTHESIS

ZIMMER BIOMET, INC. NEXGEN COMPLETE KNEE SOLUTION; KNEE PROSTHESIS
Catalog Number 00596204012
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: pn 00598004701, ln 66121690.Stemmed tibial component.G2 foreign: china.Customer has indicated that the product will be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the liner would not assemble with the mating tibial tray.There was a 20 mins delay.Finally surgeon used size 10mm liner to complete the surgery.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
(b)(4).Complaint can be confirmed through the returned product analysis.Visual examination of the returned product identified signs of insertion attempt (gouges) and the dovetail feature is flared and compressed.Dimensional analysis of the product determined that the product, where measured, was conforming to its print specifications.The reported products were reviewed for compatibility with no issues noted.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause has been identified as use error.Damage to the articular surface can occur if the articular surface is not correctly placed and oriented before pushing it using the inserter instrument.Detailed instructions for proper bearing insertion are provided in the ¿nexgen lps fixed bearing knee surgical technique¿ (1393.2-glbl-en-issue date 2021-12-14) under ¿bearing insertion¿ (pg.47).If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
NEXGEN COMPLETE KNEE SOLUTION
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22519983
Report Number0001822565-2025-02558
Device Sequence Number8927956
Product Code MBH
UDI-Device Identifier00889024666108
UDI-Public(01)00889024666108(17)291010(10)66971701
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042271
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00596204012
Device Lot Number66971701
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown